# SDR SWAA2025092617870

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8832H
- Make and model: Boeing 737-8
- Aircraft serial: 67751
- Aircraft time: 9,270 hours, 5,075 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED APPROX. 2 INCH ALONG TRACK.  R & R RT HORIZONTAL STAB FWD UPPER SLIDING SEAL. IAW AMM 53-31-31.
